# SDR ACE0220021

- Difficulty date: February 20, 2002
- Submitted: August 19, 2002
- Operation: Air carrier
- Aircraft: N5632C
- Make and model: Beech 1900C
- Aircraft serial: UC81
- Engine: Pwa PT6A60A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Condition: Broken
- Location: Mlg Indicator
- Part time: 33,350 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON LANDING GEAR RETRACTION AFTER TAKEOFF, LANDING GEAR DOWN AND LOCK GREEN LIGHTS REMAINED ILLUMINATED.  GEAR WARNING HANDLE LIGHTS CONTINUED TO WORK CORRECTLY.  AIRCRAFT MADE UNEVENTFUL LANDING IN ANCHORAGE AND MAINTENANCE REPLACED THE DEFECTIVE LAMP MODULE.
